# SDR QXEA200602063

- Difficulty date: August 8, 2006
- Submitted: August 11, 2006
- Operation: Air carrier
- Aircraft: N425QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4039
- Aircraft time: 10,515 hours, 7,323 cycles
- System (JASC): 3030 · Pitot/Static Anti-Ice System
- Part: Control Unit
- Part number: 4100S01806
- Part serial: 0144
- Condition: Malfunctioned
- Location: Pitot Heat
- Part time: 3,411 hours, 3,488 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

SEA FLIGHT NR 2396: PITOT HEAT STANDBY CAUTION ILLUMINATED HOLDING SHORT OF RUNWAY.  STAYED ON ABOUT 15 MINUTES AND WENT OFF DURING TAXI BACK TO GATE AND THEN RE-ILLUMINATED AFTER ABOUT 45 SECONDS.  MAINTENANCE: OHM CHECKED THE STANDBY PROBE.  CHECKED SPLICES AT THE TMCU.  CDS FAULTED THE TMCU.  REMOVED AND REPLACED THE TMCU.  OPS CHECKED GOOD IAW Q400 AMM 30-11-01-000-801 AND 30-11-01-400-801.  OPS CHECK THE PITOT/STATIC SYSTEM ANTI-ICE.  CHECKED GOOD IAW 30-30-00.  AIRCRAFT RETURNED TO SERVICE.
